# SDR AMTA200301262

- Difficulty date: October 3, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LP 1.  PERFORMED FIM PROCEDURE 26-11-00, OPS CHECK NORMAL.  (M)
